Illinois Journal of Mathematics

Measurable subbundles in linear skew-product flows

Russell A. Johnson

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 23, Issue 2 (1979), 183-198.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048232

Digital Object Identifier
doi:10.1215/ijm/1256048232

Mathematical Reviews number (MathSciNet)
MR528556

Zentralblatt MATH identifier
0445.58025

Subjects
Primary: 34C35
Secondary: 28D05: Measure-preserving transformations 54H20: Topological dynamics [See also 28Dxx, 37Bxx]

Citation

Johnson, Russell A. Measurable subbundles in linear skew-product flows. Illinois J. Math. 23 (1979), no. 2, 183--198. doi:10.1215/ijm/1256048232. https://projecteuclid.org/euclid.ijm/1256048232


Export citation